# SDR SWAA2013041114720

- Difficulty date: April 9, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 43,527 hours, 25,224 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 2999
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY - NR 1 BLEED TRIP OFF ILLUMINATED NEAR TOP OF CLIMB AND WOULD NOT STAY RESET.  SHORTLY AFTERWARD, RIGHT / PACK TRIP OFF LIGHT ILLUMINATED AND WE STARTED AN EMERGENCY DESCENT.  DURING THE DESCENT, RESET PARK AROUND FL 360.  BLEED TRIP ALSO RESET AT THAT TIME.  PACK TRIPPED AT FL 400.  REMOVED AND REPLACED NR 1 ENGINE HIGH STAGE VALVE AND PRSOV HARNESS PER MM.
